# SDR AALA20171213003

- Difficulty date: December 13, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 52,162 hours, 21,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A511016
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CABIN, FORWARD WET AREA, INTERCOSTAL BETWEEN STATION 328 AND 344, LBL46 INCHES, IS CRACKED. INSTALLED NEW INTERCOSTAL BRACKET ON FORWARD ENTRY PER AARD 51-00-05-1.
